A simple bootstrap bandwidth selector for local polynomial fitting

Y. Feng, S. Heiler, Journal of Statistical Computation and Simulation 79 (2009) 1425–1439.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Statistical Computation and Simulation
Volume
79
Issue
12
Page
1425-1439
LibreCat-ID

Cite this

Feng Y, Heiler S. A simple bootstrap bandwidth selector for local polynomial fitting. Journal of Statistical Computation and Simulation. 2009;79(12):1425-1439. doi:10.1080/00949650802352019
Feng, Y., & Heiler, S. (2009). A simple bootstrap bandwidth selector for local polynomial fitting. Journal of Statistical Computation and Simulation, 79(12), 1425–1439. https://doi.org/10.1080/00949650802352019
@article{Feng_Heiler_2009, title={A simple bootstrap bandwidth selector for local polynomial fitting}, volume={79}, DOI={10.1080/00949650802352019}, number={12}, journal={Journal of Statistical Computation and Simulation}, publisher={Informa UK Limited}, author={Feng, Yuanhua and Heiler, Siegfried}, year={2009}, pages={1425–1439} }
Feng, Yuanhua, and Siegfried Heiler. “A Simple Bootstrap Bandwidth Selector for Local Polynomial Fitting.” Journal of Statistical Computation and Simulation 79, no. 12 (2009): 1425–39. https://doi.org/10.1080/00949650802352019.
Y. Feng and S. Heiler, “A simple bootstrap bandwidth selector for local polynomial fitting,” Journal of Statistical Computation and Simulation, vol. 79, no. 12, pp. 1425–1439, 2009.
Feng, Yuanhua, and Siegfried Heiler. “A Simple Bootstrap Bandwidth Selector for Local Polynomial Fitting.” Journal of Statistical Computation and Simulation, vol. 79, no. 12, Informa UK Limited, 2009, pp. 1425–39, doi:10.1080/00949650802352019.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar